Posted by: anxious | 2009-09-16


Dr Bets

I went to my gp' s locum on Monday as I developed sudden what I thought to be groin pain during the night Sunday which lasted the whole night. The doc said it wasnt groin problem but I seemed to have tendonitis over the pubic bone and he gave me a Celestone-Soluspan inj and Tramal inj and told me to return Tues to check the inflammation. He said yesterday the inflammation was very bad Mon but had improved substantially yest and gave me another set of the 2 injs. My question is could this be related in any way to a kidney/kidney stone problem and do I therefore need to contact my urologist. My gp only returns 25 Sept. My gp and urologist are the only 2 who know the full history of my kidney problems. The pain is definitely better at the moment, but could I still get bouts of it for a while? I didn' t have any x-rays, blood/urine tests.

Also when I got home yest (as happened Mon) I was totally whacked and slept for 2 hrs! Was this to do with the Tramal inj - I have Celestone injs plenty of times and never had any problems with them!

Thanks for the help.

Oh and I did send an e.mail complaining about the new site weeks ago, but of course got no response!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anxious
Yes Tramal can make your very sleepy. You should have at least had a urine test as kidney stones can give a referring pain down into the groin and labia. If there is blood in the urine contact your urologist
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.